# SDR P5CA2020080430273

- Difficulty date: August 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,979 hours, 4,897 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880585
- Part serial: J16310246
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COLD SOAK START UNSUCCESSFUL AFTER 3 ATTEMPTS AT FL 320, OAT -39C.  APCU BITE SHOWS FAULT REASON NO LIGHT OFF, FAULT LRU IGNITION UNIT. REMOVED AND REPLACED APU IGNITER PLUG. . REMOVED AND REPLACED APU IGNITION UNIT IAW AMM 49-41-03-401. CHECKED GOOD.
